MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,XL

Medline Industries, LP MEDLINE; GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,XL
Catalog Number MDS195177H
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "gloves are stretched and when you go to put them on, they split up the palm and at times also the side.".
 
Additional Manufacturer Narrative
It was reported that "gloves are stretched and when you go to put them on, they split up the palm and at times also the side." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,SYNTHETIC,ALOETOUCH 3G,PF,XL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nicholas kourkine
three lakes drive
northfield, IL 60093--275
MDR Report Key50854000
Report Number1417592-2026-47426
Device Sequence Number10053628
Product Code LYZ
UDI-Device Identifier00080196764092
UDI-Public00080196764092
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060785
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS195177H
Device Lot NumberMF113423722
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/17/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown